# SDR ASAA2022012537268

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 49,582 hours, 14,964 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Wire Harness
- Part number: W0018015222
- Condition: Chafed
- Location: P18-3
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L ELEV PITOT LIGHT ON WHEN TAXING TO THE GATE. GROUNDED - YES. L ELEV PITOT LIGHT "OUT" AND OPERATING NORMAL. PULLED C/B FOR L ELEV PITOT HEATER AND LIGHT ILLUMINATED. RESET BREAKER. DUE TO HISTORY AND REPAIR INFORMATION ON WINDOW AND PITOT HEAT PANEL, REPLACED P5-9 PANEL PER B737-800 AMM 30-41-41. L ELEV PITOT LT ILLUMINATES ONLY IN "AUTO" POSITION. FOUND DAMAGED WIRE BEHIND P18-3 PANEL. REPAIRED WIRE W0018-0152-22 AND RESECURED BUNDLE TO PREVENT FURTHER CHAFFING PER B737 SWPM 20-10-13. CLOSED OUT PANEL P18-3 AND REMOVED ALL FOD. OP CHK OF PITOT HEAT SYSTEM IN AUTO MODE PER AMM 30-31-00 REQ.  P5-9 INSTL TEST PASS AMM 30-41-41.
